Feeling sensitIve to what nurses are saying to me

I know I’ve put on weight but the meds make me hungrier. I’ve been choosing healthy chpieces but the nurses say I’m over eating but I’m only eating when I’m hungry. Now I feel fat :cry: I know they may be trying to help but I’ve had anorexia in the past and that could trigger me off.

Ask them if you could take a B-complex vitamin each day. @everhopeful and a few others here have found that very helpful with curbing their appetites.

5 Likes

Please don’t go there, I know it’s really difficult but if you can cut all sweets out that helped me. But your health mental and physical is priority one. Being overweight is not uncommon with these meds. Stay strong.

1 Like

Thanks guys I’m just sone upset I’ve put on 20kg since the start of the year! That’s over 2kg a month :rage: I don’t want to have an eating disolder but it sort of once you’ve been there it’s easy to go back and not be able to control it.